Alert archive / Mississippi / River Flood Warnings in 2020

River Flood Warning 2, NWS Memphis, TN

January 1, 2020Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 1, 2020, 9:02 AM CST for Monroe County, Mississippi. It took effect at Jan 3, 2020, 12:00 AM CST. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2020, 9:02 AM CST (15:02 UTC)
In effect from
Jan 3, 2020, 12:00 AM CST
Expired
Jan 4, 2020, 9:25 PM CST
In force
45 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6).

Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

534 
WGUS44 KMEG 011502
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
902 AM CST Wed Jan 1 2020

The National Weather Service has issued a Flood Warning for the 
Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-021501-
/O.NEW.KMEG.FL.W.0001.200103T1221Z-200106T0600Z/
/BGBM6.1.ER.200103T1221Z.200104T0600Z.200106T0000Z.NO/
902 AM CST Wed Jan 1 2020

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River at Bigbee
* from Friday, January 3, until Sunday, January 5.
* At 8 AM Wednesday the stage was...9.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 17.0 feet on Saturday, January 4.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage early Friday, January 3, 
  eventually cresting near 17.0 feet on Saturday, January 4. The 
  river is forecast to fall below flood stage by Sunday, January 5.
At 17.0 feet, water is flowing over portions of Hood Road and 
extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857

$$

MSC095-021501-
/O.NEW.KMEG.FL.W.0002.200103T0600Z-200105T0325Z/
/AMYM6.1.ER.200103T0600Z.200104T0000Z.200104T2125Z.NO/
902 AM CST Wed Jan 1 2020

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* from Friday, January 3, until Saturday, January 4.
* At 8 AM Wednesday the stage was...13.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 23.0 feet on Friday January 3.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage Thursday night, cresting near 
  23.0 feet on Friday, January 3. The river is forecast to fall 
  below flood stage on Saturday, January 4.
At 23.0 feet, most lowland and farm land near the river is flooded. 
Equipment and livestock may need to be moved to higher ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
8 follow-up statements
480 
WGUS84 KMEG 020206
FLSMEG
Flood Statement
National Weather Service Memphis TN
806 PM CST Wed Jan 1 2020

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Thursday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-030205-
/O.EXT.KMEG.FL.W.0001.200103T0900Z-200107T0300Z/
/BGBM6.1.ER.200103T0900Z.200104T0600Z.200106T2100Z.NO/
806 PM CST Wed Jan 1 2020

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Friday January 3 until Monday January 6.
* At 07 PM Wednesday the stage was 8.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.7 feet on Saturday January 04.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Friday January 3 and 
  continue to rise to near 18.7 feet by Saturday January 4.The river
  will fall below flood stage by Monday January 6.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded.  Extensive 
  agricultural flooding is occurring along Highway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-030205-
/O.EXT.KMEG.FL.W.0002.200103T0528Z-200105T1130Z/
/AMYM6.1.ER.200103T0528Z.200104T0000Z.200105T0530Z.NO/
806 PM CST Wed Jan 1 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* from Thursday January 2 until Saturday January 4.
* At 7 PM Wednesday the stage was 12.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.7 feet on Friday January 3.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday January 2 and 
  continue to rise to near 24.7 feet by Friday January 3.The river 
  will fall below flood stage by Saturday January 4.
* At 25.0 feet...Widespread lowland and farm land flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-030205-
/O.CON.KMEG.FL.W.0183.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.191231T1918Z.200105T1800Z.000000T0000Z.NO/
806 PM CST Wed Jan 1 2020

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 7 PM Wednesday the stage was 15.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 17.5 feet on Sunday January 05.
* Flood stage is 13.0 feet.
* The river rose above flood stage Tuesday December 31 and will 
  continue rising to near 17.5 feet by Sunday January 5 then begin 
  falling.
* At 18.0 feet...Water is flowing over Airbase Road on the west bank 
  of the river.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
567 
WGUS84 KMEG 021457
FLSMEG
Flood Statement
National Weather Service Memphis TN
857 AM CST Thu Jan 2 2020

The Flood Warning continues for the Buttahatchie River and Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-031457-
/O.EXT.KMEG.FL.W.0001.200103T0755Z-200107T0600Z/
/BGBM6.1.ER.200103T0755Z.200104T0600Z.200107T0000Z.NO/
857 AM CST Thu Jan 2 2020

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Friday, January 3, until Monday, January 6.
* At 8 AM Thursday the stage was 8.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.5 feet on Saturday, January 4.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage late tonight, cresting near 
  18.5 feet Friday evening. The river is forecast to fall below 
  flood stage Monday, January 6.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded. Extensive 
  agricultural flooding is occurring along Highway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-031457-
/O.EXT.KMEG.FL.W.0002.200103T0455Z-200105T1410Z/
/AMYM6.1.ER.200103T0455Z.200104T0000Z.200105T0810Z.NO/
857 AM CST Thu Jan 2 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* from Thursday, January 2, until Sunday, January 5.
* At 8 AM Thursday the stage was 12.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.7 feet on Friday, January 3.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage tonight, cresting near 24.7 
  feet Friday afternoon or evening. The river is forecast to fall 
  below flood stage Sunday, January 5.
* At 25.0 feet...Widespread lowland and farm land flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-031457-
/O.CON.KMEG.FL.W.0183.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.191231T1918Z.200105T0600Z.000000T0000Z.NO/
857 AM CST Thu Jan 2 2020

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 8 AM Thursday the stage was 14.4 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 19.1 feet on Sunday, January 5.
* Flood stage is 13.0 feet.
* Forecast to rise late tonight, cresting near 19.1 feet Saturday 
  night, then begin a gradual fall.
* At 18.0 feet...Water is flowing over Airbase Road on the west bank 
  of the river.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
736 
WGUS84 KMEG 030306
FLSMEG
Flood Statement
National Weather Service Memphis TN
906 PM CST Thu Jan 2 2020

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Friday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-040306-
/O.EXT.KMEG.FL.W.0001.200103T1223Z-200107T0200Z/
/BGBM6.1.ER.200103T1223Z.200104T0600Z.200106T2000Z.NO/
906 PM CST Thu Jan 2 2020

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Friday January 3 until Monday January 6.
* At 8 PM Thursday the stage was 9.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.7 feet on Saturday January 4.
* Flood stage is 14.0 feet.
* Forecast to rise then fall below flood stage by Monday January 6.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded. Extensive 
  agricultural flooding is occurring along Highway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-040306-
/O.EXT.KMEG.FL.W.0002.200103T1142Z-200105T1513Z/
/AMYM6.1.ER.200103T1142Z.200104T0000Z.200105T0913Z.NO/
906 PM CST Thu Jan 2 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* from Friday January 3 until Sunday January 5.
* At 8 PM Thursday the stage was 14.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.7 feet on Friday January 3.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Friday January 3 and 
  continue to rise to near 24.7 feet by Friday January 3.The river 
  will fall below flood stage by Sunday January 5.
* At 25.0 feet...Widespread lowland and farm land flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-040306-
/O.CON.KMEG.FL.W.0183.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.191231T1918Z.200105T0600Z.000000T0000Z.NO/
906 PM CST Thu Jan 2 2020

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 8 PM Thursday the stage was 14.2 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 17.1 feet on Sunday January 5.
* Flood stage is 13.0 feet.
* The river rose above flood stage Tuesday December 31 and will 
  continue rising to near 17.1 feet by  Sunday January 5 then begin 
  falling.
* At 18.0 feet...Water is flowing over Airbase Road on the west bank 
  of the river.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
732 
WGUS84 KMEG 030716
FLSMEG
Flood Statement
National Weather Service Memphis TN
116 AM CST Fri Jan 3 2020

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later this morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-040716-
/O.EXT.KMEG.FL.W.0002.200103T0829Z-200105T1900Z/
/AMYM6.1.ER.200103T0829Z.200103T0800Z.200105T1730Z.NO/
116 AM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* from Friday January 03 until Saturday January 04.
* At 12 AM Friday the stage was 18.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.9 feet on Friday January 03.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Friday January 03 and 
  continue to rise to near 24.9 feet by Friday January 03. The river 
  will fall below flood stage by Saturday January 04.
* At 25.0 feet...Widespread lowland and farm land flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
626 
WGUS84 KMEG 030724
FLSMEG
Flood Statement
National Weather Service Memphis TN
124 AM CST Fri Jan 3 2020

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later this morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-040724-
/O.EXT.KMEG.FL.W.0002.200103T0840Z-200105T1000Z/
/AMYM6.1.ER.200103T0840Z.200104T0000Z.200105T0400Z.NO/
124 AM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* from Friday January 03 until Saturday January 04.
* At 01 AM Friday the stage was 18.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 24.9 feet on Friday January 03.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Friday January 03 and 
  continue to rise to near 24.9 feet by Friday January 03. The river 
  will fall below flood stage by Saturday January 04.
* At 25.0 feet...Widespread lowland and farm land flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
380 
WGUS84 KMEG 031600
FLSMEG
Flood Statement
National Weather Service Memphis TN
1000 AM CST Fri Jan 3 2020

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041600-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-200105T0105Z/
/AMYM6.1.ER.200103T1007Z.200104T0000Z.200104T1905Z.NO/
1000 AM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* until Saturday, January 4.
* At 9 AM Friday the stage was 21.0 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 22.2 feet today.
* Flood stage is 20.0 feet.
* The river will continue rising today, cresting near 22.2 feet this 
  evening. The river will quickly fall on Saturday, dropping below 
  flood stage by late afternoon.
* At 22.0 feet...Lowland near the river is flooded.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
943 
WGUS84 KMEG 031934
FLSMEG
Flood Statement
National Weather Service Memphis TN
134 PM CST Fri Jan 3 2020

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday morning or sooner 
if conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-041934-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-200106T1800Z/
/BGBM6.1.ER.200103T1238Z.200104T1200Z.200106T1200Z.NO/
134 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Monday, January 6.
* At 12 PM Friday the stage was 14.7 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 15.8 feet on Saturday, January 4.
* Flood stage is 14.0 feet.
* The river will continue to rise today, cresting near 15.8 feet on 
  Saturday. The river is forecast to drop below flood stage Sunday 
  night.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041934-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-200104T2000Z/
/AMYM6.1.ER.200103T1007Z.200104T0000Z.200104T1400Z.NO/
134 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* until Saturday, January 4.
* At 1 PM Friday the stage was 21.1 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 21.4 feet today.
* Flood stage is 20.0 feet.
* The river is near crest and will begin to fall this evening, 
  dropping below flood stage on Saturday.
* At 22.0 feet...Lowland near the river is flooded.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-041934-
/O.CON.KMEG.FL.W.0183.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.191231T1918Z.200105T1200Z.000000T0000Z.NO/
134 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 12 PM Friday the stage was 14.1 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 16.9 feet on Sunday, January 5.
* Flood stage is 13.0 feet.
* The river is expected to rise through Saturday, January 4, 
  cresting near 16.9 feet on Sunday, January 5.
* At 18.0 feet...Water is flowing over Airbase Road on the west bank 
  of the river.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
137 
WGUS84 KMEG 040244
FLSMEG
Flood Statement
National Weather Service Memphis TN
844 PM CST Fri Jan 3 2020

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Saturday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-050243-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-200105T0712Z/
/BGBM6.1.ER.200103T1238Z.200103T2200Z.200105T0112Z.NO/
844 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Saturday January 4.
* At 7 PM Friday the stage was 14.6 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 14.7 feet on Saturday January 4.
* Flood stage is 14.0 feet.
* The river rose above flood stage Friday January 3 and will 
  continue rising to near 14.7 feet by Saturday January 4. The river
  will fall below flood stage Saturday January 4.
* At 14.0 feet...Flooding of low-lying agricltural land is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041200-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-200104T1200Z/
/AMYM6.1.ER.200103T1007Z.200103T1930Z.200104T0600Z.NO/
844 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Tombigbee River near Amory
* until Saturday January 4.
* At 8 PM Friday the stage was 20.3 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       
AND Minor flooding is forecast
$$

MSC087-095-050243-
/O.CON.KMEG.FL.W.0183.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.191231T1918Z.200105T1200Z.000000T0000Z.NO/
844 PM CST Fri Jan 3 2020

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 8 PM Friday the stage was 14.2 feet.
* Minor flooding is occurring.
* Maximum forecast stage of 16.9 feet on Sunday January 5.
* Flood stage is 13.0 feet.
* The river rose above flood stage Tuesday December 31 and will 
  continue rising to near 16.9 feet by  Sunday January 5 then begin 
  falling.
* At 18.0 feet...Water is flowing over Airbase Road on the west bank 
  of the river.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 1, 5:35 AM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Jan 1, 5:35 AM CST, 3 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
535 AM CST Wed Jan 1 2020

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 331 AM CST Wed Jan 1 2020/

DISCUSSION...
Models in general agreement through the forecast period. Have also
issued a flood watch for part of the area from Thursday afternoon
trough Friday afternoon/evening, due to the expected rainfall.

The upper level pattern starts will zonal flow across the Mid-
South at the beginning of 2020. However, by Thursday an upper low
digs south along the west coast of North America and that
amplifies the trough to the west and brings southwest flow to the
area. The trough will slow move east and the upper low weakens,
yet the trough remains amplified. There also looks to be a
northern secondary trough that reinforces the trough on Friday.
This also allows an upper low to form that tracks across the Mid-
South on Saturday. The upper patten then has northwest flow after
the trough and low move to the east till the early part of next
week. After Monday, the upper level flow becomes southwest again
as another trough moves across the central U.S.

At the surface a cold front will move through the Mid-South on
Friday. However, ahead of the cold front there will be good
amounts of moisture advection from the Gulf of Mexico and this
will enhance the precipitation amounts for Thursday and Friday.
As the front moves through the temperatures will cool off to the
middle 30s Saturday morning, so don't expect any snow with this
event. Soundings are a little more favorable than yesterday, yet
still think most of the moisture is out of the area before the
coldest air gets into the area.

Sunday through Tuesday look dry with pleasant temperatures for
early January.   TLSJr

AVIATION...
VFR conds for most of the period. Clouds will increase Wednesday
evening and lower to MVFR after 02/06z with rain developing. Light
winds overnight will back to southerly Wednesday and increase to
8-12 kts in the afternoon into Wednesday night. FL020 winds will
increase to SSW at 40 kts after 02/06z.

SJM

&&

.AVIATION...
12Z TAFs

VFR to prevail through the day today, with gradually tightening
low level pressure gradient and SSW surface winds reaching around
10KT through the morning.

For evening and overnight periods, few changes from earlier TAFs.
Cloud base heights should fall through the overnight, with onset
of rain. Low level jet will increase, but should remain below LLWS
thresholds at MEM, around 40KT at FL020 by 06Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch from Thursday afternoon through Friday afternoon for
     Alcorn-Benton MS-Calhoun-Chickasaw-Itawamba-Lafayette-Lee
     MS-Monroe-Pontotoc-Prentiss-Tallahatchie-Tippah-Tishomingo-
     Union-Yalobusha.

TN...Flood Watch from Thursday afternoon through Friday afternoon for
     Benton TN-Chester-Decatur-Hardeman-Hardin-Henderson-McNairy.

&&
Hazardous weather outlook, Jan 1, 4:16 AM CST, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
416 AM CST Wed Jan 1 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-021230-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
416 AM CST Wed Jan 1 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thursday afternoon till Friday afternoon there will be heavy rain
across the Mid-South and some areas will see over 3 inches of
rain. Thus a portion of the Mid-South is in a flood watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 3:14 AM CSTFlood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 9 more57 hr
Jan 1, 9:02 AM CSTRiver Flood WarningMEGMonroe3 days
Jan 1, 10:36 AM CSTRiver Flood WarningMEGTallahatchie21 days
Jan 1, 10:36 AM CSTRiver Flood WarningMEGTallahatchie3 days

Nearby

River Flood Warnings in Mississippi, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.